# SDR REXA2015082500818

- Difficulty date: August 25, 2015
- Submitted: August 26, 2015
- Operation: Air carrier
- Aircraft: N930XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15192
- Aircraft time: 17,696 hours, 11,206 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS EMER LIGHTING STRIP ON FLOOR AT SEATS 13CD HAS COME LOOSE & NEEDS TO BE RESERVED.  RE-ATTACHED EMER LIGHTING STRIP IAW AMM 33-51-01.  NO FURTHER DEFECTS NOTED.
